# SDR SIMA20140106005

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 25,110 hours, 23,677 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT RED CHARGING LIGHT NOT COMING ON.  RESET FIRST OFFICER`S FLASHLIGHT, OPERATIONS CHECKED GOOD IAW AMM CH 33-51-01.
